Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Distribution modulo 1 and sets of uniqueness


Authors: J.-P. Kahane and R. Salem
Journal: Bull. Amer. Math. Soc. 70 (1964), 259-261
DOI: https://doi.org/10.1090/S0002-9904-1964-11108-3
MathSciNet review: 0158216
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Zygmund, Trigonometric series, 2nd ed., Cambridge Univ. Press, 1959. MR 107776
  • 2. J.-P. Kahane and R. Salem, Sur les ensembles linéaires ne portant pas de pseudo-mésures, C. R. Acad. Sci. Paris 243 (1956), 1185-1187. MR 83060


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11108-3

American Mathematical Society